Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Does Painful Urination Mean I Have AIDS

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
The Well Project

Women and HIV/AIDS

...years passed, women have emerged asanother group hard hit by the AIDS epidemic. Even though more men than womenstill have HIV in the US, women are catching up. In some countries, HIV+ womenoutnumber HIV+ men. The proportion of HIV/AIDS cases among women has more than tripled from 8percent in 1985 to an alarming 27 percent in 2008. That means that about one infour Americans living with HIV are women. HIV has also become the thirdmost-deadly...
Ask the Experts

Joint pain/Urination problems/Rising VL

Dear Dr. Henry: As a follow-up on my current condition, my recent blood counts changed from CD4 254 to 266, and Viral Load 70 to 1,300. I was also having trouble controlling my cholestrol and triglycerides--cholestrol is now at 249, and my tri's...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
It would be somewhat unusual for Lexiva/ritonavir to cause joint problems just in the knees. I would get a rheumatlogist to evaluate your knees. Neurontin can be helpful for neuropathy but most patients require a must higher dose (i.e. up to 3600... Read more »

sharing donation and the story ...

Dear Dr Bob,I will start my story just as the most of the guys here,we all human make all the same mistakes, and only sometimes take some good lessons for better future.Some time ago had a sex with an asian woman of unknown status, it was...
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...certain: Whatever is causing those symptoms, it's not HIV!Thank you for your generous donation to the Robert James Frascino AIDS Foundation. Soon you'll receive a personalized acknowledgement/thank-you letter from me along with a small token of... Read more »

red colored urine

hello doc, my friend tested hiv poz 9 mths ago. now she is under medications. the problem with her is that she is havin pain while urinating and color of urine is red. her medications include triomune, virodin, virocomb. what would be the cause of...
Eric Daar, M.D.

Response from Eric Daar, M.D.

UCLA School of Medicine
I think it is unlikely that her symptoms are related to her antiretroviral medications. I would be most concerned about a urinary tract infection; however, other things are also possible. She needs to be evaluated by her primary provider.Best,Eric Read more »

Tip of Penis Itch

Hi,During the last 2 days, I felt a slight pain when I urinate. Also the tip and inside of my penis got a tinkling itch. Can you advise what is wrong. It started after I had a explosive masturbtaion when I shoot. Thanks.
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
...Hello,A "tinkling itch" after an "explosive masturbation????" Hmmm . . . sorry, this is an HIV/AIDS information Web site. And one thing that's for certain is that your problem is not HIV related. But, um, thanks for an entertaining Read more »
Articles
AIDS InfoNet

How to Spot HIV/AIDS Fraud

... What Is HIV/AIDS Fraud? Warning Signs of an HIV Fraud Common Sense About Unproven Treatments Questions You Should Ask Take Your Time; Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of advanced Read more »
The Well Project

Peripheral Neuropathy and HIV/AIDS

...Retrieved July 2003 from www.thebody.com/sfaf/winter02/pn.html Venkat K. and Florian P. (2005). Neurological complications of HIV/AIDS. Bulletin of Experimental Treatments for AIDS : Retrieved October 2006from ... Read more »
The Well Project

Caring for Your Gut: Dealing With Diarrhea, Nausea and Other Stomach Problems if You Have HIV/AIDS

...effect. If they continue or get worse, it may be a sign that you have an infection, especially if you also have a fever. Some AIDS-related opportunistic infections (OIs) affecting the gut include: Cryptosporidiosis Microsporidiosis ... Read more »
Connect With Others

some symptoms, time frame question

Posted by Anonymous, 2 Replies
...exposure about a week and a half ago. Shortly after I experienced a discharge and pain during urination. I main concern is HIV. About 7-8 days later I started to feel very slugish with a bit of a sore throat. I have had mono and feel very... Read more »

some symptoms, time frame question

Posted by Anonymous, 1 Reply
...exposure about a week and a half ago. Shortly after I experienced a discharge and pain during urination. I main concern is HIV. About 7-8 days later I started to feel very slugish with a bit of a sore throat. I have had mono and feel very... Read more »

8 days...

Posted by Anonymous, 1 Reply
...recently had unprotected sex with a prostitute in Argentina. (I know Im an idiot) About 3 days later I experienced drainage and painful urination. The day I had the sympotoms I started taking Penicillin. I just got home, and have been feeling... Read more »

Excellent luck on lottery if you reply

Posted by Anonymous
...trying to convince myself it must have been the chaffing against my jeans. Anyway i went to the GU clinic & as I had been for an HIV test before the woman thought I was being paraniod - hope shes right.She refuses to test me at 6 wks but will... Read more »